# SDR DALA1125190687

- Difficulty date: March 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 40,982 hours, 18,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 453N1801
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS TWO DENTS IN UPPER FLANGE OF FRAME AT BS 1460.  ONS AT STR 26L AND ONE 3.5 INCHES ABOVE STR 26L.  REPAIRED UPPER FLANGE FRAME IAW SRM 53-00-07 FIG 201 REPAIR 5.
